Minimizing a functional depending on ▿u and on u

  • Arrigo Cellina

    S.I.S.S.A./I.S.A.S., via Beirut 2/4, 34013 Trieste (I) Italy

Abstract

We prove existence of solutions for a class of minimum problems of the Calculus of Variations, where the integrand depends both on ▿u and on u.

Résumé

On donne un théorème d’existence de solutions pour un problème du calcul des variations ou la fonctionnelle dépend de u et de ▿u.

Cite this article

Arrigo Cellina, Minimizing a functional depending on ▿u and on u. Ann. Inst. H. Poincaré Anal. Non Linéaire 14 (1997), no. 3, pp. 339–352

DOI 10.1016/S0294-1449(97)80140-0